Vyleesi Might Boost Your Sex Drive, but It May Also Make You Nauseous
The second FDA-approved drug to up women’s libido hits with mixed reviews.
[Coveteur, 6/25/19] For years we’ve been wringing our hands, asking when the birth control for men will arrive. We’re still waiting, but in the meantime, the world has been presented with yet another pharmaceutical for women—this time, to stimulate libido. Vyleesi, which was possibly (probably) named by someone who plays too many video games or reads too much J. R. R. Tolkien, is framed as a handy drug to kick up your libido. But it seems like it might come with side effects that go against the cause.
Vyleesi is designed to be injected into the abdomen or thigh 45 minutes before sex. Though it has been proven to “improve women’s self-reported feelings of desire, and lowered their distress around having sex” during a clinical trial, as per The New York Times, the number of “sexually satisfying events” didn’t really go up. In other words, Vyleesi might raise one’s level of desire, but it’s not necessarily going to help with satisfaction.
Plus, it’ll likely make you nauseous.
A solid 40 percent of those who participated in the study felt nauseated after the injection, which sounds like a pretty good way to kill one’s libido. Nearly a fifth of the women in the trial dropped out, and about half of them did so because of the nausea……..
Read the Full Article at: Coveteur
Read more of the web’s most interesting and current women’s health news @ SHEis.com
I would LOVE to hear what you think about this article in the “Leave a Reply” section below. Let’s get the conversion going….
Jaelin Stickels, CNM, WHNP
Owner, SHEis.com & Holistic Heritage, Spring, TX